Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Guidance on systemic disorders due to iritis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Hello My name is XXXX, I am willing to pay a little for some advice and intelligence my general physician keeps overlooking, I am experienceing iritis for three weeks, never before, and am worried I may have an underlying condition, need helo with this and ideas on what to watch for, concerned about what to watch for as it may be other systemic disorders, i am 25 and am a XXXX of two year old girl. nice person HELP.
User :   please respond
Doctor :   Hi
Doctor :   let me read
User :   ok Hi!
Doctor :   what symptoms do you have ?
User :   ok hi im back
User :   for a few months now i have started to feel uneasy in my body like something might just jump right when i fall asleep, feel undeasy one day i got dizzy hands turned tingly then paralyzed it was scary about a month and a half ago i was taking an anto anxiety even though i dont think i have anxiety
Doctor :   ok
User :   so i take ativan twice a day morning and night just to ward off those feelings the normal tests sre taken and come back normal
Doctor :   ok
User :   but i feel like there is something underlying hurting inside it all started with a terrible pain in my side one night, jan 1 2010, then it spiraled downward now i have had this PAINFUL iritis for weeks and the medicine the nurse of the opthamologist said the pain would stop, it hasnt
User :   i have also been having this feeling of air hunger than has gotten better, but has been scary as i am in good health only 25 average weight no existing probs but started feeling like i wasnt getting enough air which can be scary
Doctor :   iritis for weeks and what about your vision ?
User :   it is very cloudy and dull
Doctor :   what does the ophthalmologist say about the cause for iritis
User :   thyroid nodules have disappeared in 2 months or are fundtioning i was told, i went in jan because of not breathing right feeling like choking and found nodules after thyroiid scan they are gone
User :   he is a XXXX(graduate) and did not ask about the cause did not tell me or ask, i plan on trying to see him tomorrow
User :   the doctors in my area take a long time to get to the bottom of something and i needed some expertise maybe ideas on if i have lupus or something
User :   he prescribed me prednisolone and another one clorogyl 2%
Doctor :   there are many conditions where the iritis is part of the systemic disorder. it need not be lupus
User :   said the pain would be no more but it is and hurts stings bad at night
User :   Right, i understand that, but as I stated for the last few months I have been telling docs my symptoms many wierd ones, and it feels like going nowhere i do not know what to expect with iritis can u tell me some of the more common systemic disorders with iritis?
Doctor :   disorders where iritis can develop or found is as follows
User :   thank you
Doctor :   rheumatoid arthritis
Doctor :   bechets disease
Doctor :   crohns disease
Doctor :   reactive arthritis
Doctor :   non specific iridiocyclitis
User :   thank you i will try and do research and help my doctor to help me
User :   30 sec
Doctor :   ankylosing spondolitis
Doctor :   ulcerative colitis
User :   that sounds like me
Doctor :   systemic sclerosis
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor